# SDR ASOA20151215072CS

- Difficulty date: December 15, 2015
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N13913
- Make and model: Emb EMB-145
- Aircraft serial: 145438
- Aircraft time: 35,689 hours, 27,345 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 500064001
- Part serial: 01629278
- Condition: Failed
- Location: Galley
- Part time: 28,897 hours, 21,969 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SUP: THE CREW REPORTED SMOKE IN THE CABIN GALLEY AREA. MAINTENANCE REPLACED THE NR 1 COFFEE BREWER. OPS CHECKS WERE GOOD.
